











PAUL RICARD 19 - 21 July 2024

Programa - Schedule - Horaire

Wednesday	/Miércoles, 1	7 July / J	Iulio 2024
-----------	---------------	------------	------------

Timetable	Periods	Category	Event
From 12.00 From 16.00 From 14.00 From 14.00		International GT Open GT Cup Europe Italian F4 Championship Formula Regional European Championship by Alpine	Access to boxes and paddock Access into the paddock from Access into the paddock from Access into the paddock from
After 18.00		All categories	Drivers track walk

Thursday/Jueves, 18 July / Julio 2024

Timetable	Periods	Category	Event
09.00 09.00 09.00		International GT Open Euroformula Open GT Cup Europe	Access to boxes and paddock Access to boxes and paddock Access into the paddock from
11.30/13.30 13.30/16.00 16.15/18.15 17.00/18.00 17.00/18.00 17.00/18.00 17.30/19.30 18.20/19.00 18.30/19.30 19.00	120′ 150′ 120′ 60′ 120′ 40′ 60′	International GT Open International GT Open International GT Open GT Cup Europe Italian F4 Championship Italian F4 Championship International GT Open GT Cup Europe GT Cup Europe Italian F4 Championship	Collect TYRES from MICHELIN area / Marking of tyres (Michelin area) Test Michelin Private Test Collect TYRES from MICHELIN area / Marking of tyres (Michelin area) Administrative Checking -Signing on- Technical Scrutineering-Drivers 'Equipement-Noise control Collect TYRES from MICHELIN area / Marking of tyres (Michelin area) Private Test Collect TYRES from MICHELIN area / Marking of tyres (Michelin area) Briefing

After 19.15 All categories Drivers track walk

Friday/Viernes, 19 July / Julio 2024

Timetable	Period	Category	Event
08.00		Euroformula Open	Briefing (Drivers & Team Managers)
08.00/08.30	30 ′	Euroformula Open (op 1)	Collect TYRES from Pirelli area / Marking of tyres (Pirelli area)
08.00/09.00	60 ´	GT Cup Europe	RFID tag - Picking up
08.00/10.30		Formula Regional European Championship by Alpine	Technical Scrutineering-Drivers 'Equipement-Noise control
08.05/08.45	40 ′	Italian F4 Championship	Free practice 1
08.30		GT Cup Europe	Briefing (Drivers & Team Managers)
08.52/09.32	40 ′	Euroformula Open	Free practice 1
09.00/10.00	60 ´	International GT Open	RFID tag - Picking up
09.00/10.00		Formula Regional European Championship by Alpine	Administrative Checking -Signing on-
09.30		International GT Open	Briefing (Drivers & Team Managers)
09.39/10.29	50′	GT Cup Europe	Free practice 1
10.36/11.36	60 ′	International GT Open	Free practice 1
11.43/12.33	50 ′	Formula Regional European Championship by Alpine	Collective test 1
12.33/13.13	40′	Track break	
13.13/13.53	40 ′	Italian F4 Championship	Free practice 2
13.30/15.00		Formula Regional European Championship by Alpine	Technical Scrutineering-Drivers 'Equipement-Noise control
14.00/14.40	40 ′	Euroformula Open	Free practice 2
14.47/15.37	50′	GT Cup Europe	Free practice 2
15.00/16.00	60 ′	Euroformula Open (op 2) -including wet tires-	Collect TYRES from Pirelli area / Marking of tyres (Pirelli area)
15.44/16.44	60 ′	International GT Open	Free practice 2
16.51/17.41	50′	Formula Regional European Championship by Alpine	Collective test 2
17.48/18.28	40 ′	International GT Open - Bronze drivers -	Free practice 3
18.00/19.00	60 ´	International GT Open	Collect TYRES from MICHELIN area / Marking of tyres (Michelin area)
18.30		Formula Regional European Championship by Alpine	Briefing
18.35/18.55	20′	GT Cup Europe - Bronze drivers -	Free practice 3
18.45/19.45	60 ´	GT Cup Europe	Collect TYRES from MICHELIN area / Marking of tyres (Michelin area)
Licenses, etc. to be sen	t previously by email	International GT Open	Administrative Checking -Signing on-
Licenses, etc. to be sen	t previously by email	GT Cup Europe	Administrative Checking -Signing on-
Licenses, etc. to be seni	t previously by email	Euroformula Open	Administrative Checking -Signing on-
Timetable per Team (to	be defined race week)	International GT Open	Technical Scrutineering-Drivers' Equipement-Noise contrat
Timetable per Team (to	be defined race week)	GT Cup Europe	Technical Scrutineering-Drivers Equipment-Noise contr
Timetable per Team (to	be defined race week)	Euroformula Open	Technical Scrutineering-Drivers Equipment-Noise contr









Saturday/Sabado, 20 July / Julio 2024

08.00 Extrication Exercise
08.00/08.10 Timekeeping checks
08.15 Track inspection
08.30/08.40 Safety car exercise

Timetable Period Category Event

09.00/09.3535 ' (TV Live)Formula Regional European Championship by AlpineQualifying 1(15 'Group A / 5 min stop / 15 'Group B)09.45/10.0520 ' (TV Live)Euroformula OpenQualifying10.15/10.3520 ' (TV Live)GT Cup EuropeQualifying 1Driver - 1 (all categories)10.45/11.2540 'Italian F4 ChampionshipQualifying 1Qualifying 1Qualifying 111.35/12.0530 ' (TV Live)International GT OpenQualifying 1Driver - 1 (all categories)

12.05/12.45 40' Track break

12.15	Pre-grid		
12.45	Pit lane open		
12.53	Pit lane closed		
12.55	5 min. board		
13.00	Green flag / Formation lap		
13.05	Race - 1	Formula Regional European Championship by Alpine	Standing start - 30' + 1 lap / TV Live
13.55	Pit lane open		
14.00	Pit lane closed / 5 min. board		
14.05	Green flag / Formation lap		
14.10	Race - 1	Euroformula Open	Standing start - 15 laps - max. 30' / TV Live
14.30	Pre-grid		
14.58	Fast lane open		At 21'(racing time) Change on -board-
15.00	Pit lane open		At 28 '59" (racing time) Change off -No board
15.05	Pit lane closed / 5 min. board		
15.10	Green flag / Formation lap		
15.15	Race - 2	GT Cup Europe	Rolling start - 50' / TV Live
15.50	Pre-grid		
16.18	Fast lane open		
16.20	Pit lane open		
16.25	Pit lane closed		
16.27	3 min. board		
16.29	1 min. board / engine ON		
16.30	Green flag / Formation lap		
16.35	Race - 1	Italian F4 Championship	Standing start - 30' + 1 lap / TV Live
17.23	Fast lane open		
17.25	Pit lane open		At 28' (racing time) Change on -board-
17.30	Pit lane closed		At 41 '59" (racing time) Change off -No board
17.35	5 min. board		
17.40	Green flag / Formation lap		
17.45	Race - 1	International GT Open	Rolling start - 70' / TV Live











Sunday/Domingo, 21 July / Julio 2024

08.20/08.30 Timekeeping checks Track inspection 08.30

Timetable Period Category Event

09.00/09.20 09.30/10.00 20 ′ (TV Live) GT Cup Europe 30 ′ (TV Live) International G 35 ′ (TV Live) Formula Region Qualifying 2 Driver - 1 (all categories)
Qualifying 2 Driver - 1 (all categories)
Qualifying 2 (15´Group B / 5 min stop / 15´Group A) International GT Open

10.10/10.45 Formula Regional European Championship by Alpine

12.05	Race - 2	Euroformula Open	Standing start - 15 laps - max. 30' / TV Live
12.00	Green flag / Formation lap		
11.55	Pit lane closed / 5 min. board		
11.50	Pit lane open		
11.10	Race - 2	Italian F4 Championship	Standing start - 30' + 1 lap / TV Live
11.05	Green flag / Formation lap		
11.04	1 min. board / engine ON		
11.02	3 min. board		
11.00	Pit lane closed		
10.55	Pit lane open		
10.53	Fast lane open		
10.25	Pre-grid		

12.40/13.15 35' Track break

10.10			
13.13	Fast lane open		
13.15	Pit lane open		At 24' (racing time) Change on -board-
13.20	Pit lane closed/		At 35'59" (racing time) Change off -No board
13.25	5 min. board		
13.30	Green flag / Formation lap		
13.35	Race - 2	International GT Open	Rolling start - 60' / TV Live
13.25	Pre-grid		
14.53	Fast lane open		At 21 '(racing time) Change on -board-
14.55	Pit lane open		At 28'59" (racing time) Change off -No board
15.00	Pit lane closed /		
15.00	5 min. board		
15.05	Green flag / Formation lap		
15.10	Race - 2	GT Cup Europe	Rolling start - 50' / TV Live
15.35	Pre-grid		The state of the s
16.05	Pit lane open		
16.13	Pit lane closed/		
16.15	5 min, board		
16.20	Green flag /		
	Formation lap		
16.25	Race - 2	Formula Regional European Championship by Alpine	Standing start - 30' + 1 lap / TV Live
16.40	Pre-grid		
17.08	Fast lane open		
17.10	Pit lane open		
17.15	Pit lane closed		
17.17	3 min. board		
17.19	1 min. board / engine ON		
17.20	Green flag /		
	Formation lap		
17.25	Race – 3	Italian F4 Championship	Standing start - 30' + 1 lap / TV Live
18.05	Pit lane open		
18.10	Pit lane closed / 5 min. board		
18.15	Green flag / Formation lap		
18.20	Race - 3	Euroformula Open	Standing start - 15 laps - max. 30' / TV Live

